# SDR UIEA2017042400627

- Difficulty date: April 22, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,170 hours, 21,897 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T483518
- Part serial: 6853
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW EICAS DURING CRUISE FLT.  R & R WINDOW ASSEMBLY AND RIGGED IAW 56-11-02 OPS CHECKED GOOD.
